# SDR DL72S001152

- Difficulty date: June 13, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- Aircraft time: 58,956 hours, 43,766 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F-1 LETTER CHECK, NR 7 O/B SLAT TRACK I/B SPAR STIFFENER CRACKED.  REPAIRED PER MM 57-20-21.
